Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in left arm when palpitations happen. Have a fever. Should I worry?

From last few weeks i have a palpitations. When palpitation happens i get a pain in my left arm as well. For palpitation i am taking Inderal tablet however it brings the palpitation to normal but i get a fever when having that tablet. Now recently i am getting continuous burp as well. My stomach doesn t sound good to me. Please clarify do i have a GERD or some other problems.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
As u said u get pain in left arm when palpitations, it is possible that one can have chest pain along with left arm pain or only left arm pain during palpitation when the rate is too high. Have u got checked that what kind of palpitation u r having.tablet inderal is good for fast palpitation, it may cause stomach upset as u did not mentioned about duration of treatment that how long u r on medicine. With inderal u can have stomach upset for some time like a month on two. It usually settle down its own. I advice u to take medicine after food and be in upright position after lunch or dinner then look for symptoms.
Answered: Sat, 8 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor